Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 3 (1997), Issue 2, Pages 133-142
http://dx.doi.org/10.1155/S1023621X97000134

Dynamics of Anisotropically Supported Rotors

Bently Rotor Dynamics Research Corporation, P.O. Box 2529, Minden 89423, Nevada, USA

Received 15 May 1996; Revised 14 June 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Agnes Muszynska, Charles T. Hatch, and Donald E. Bently, “Dynamics of Anisotropically Supported Rotors,” International Journal of Rotating Machinery, vol. 3, no. 2, pp. 133-142, 1997. doi:10.1155/S1023621X97000134